# SDR AWXA200601569

- Difficulty date: July 18, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654583312
- Condition: Cracked
- Location: Cabin
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RT SHEAR WEB CRACKED, BS 188 - BS 196.5, WL 208.  REMOVED AND REPLACED RT SHEAR WEB, BS 188 - BS 196.5, WL 208 IAW BOEING 737-300 SRM 53-10-51-2R8, FIGURE 201.
